Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 62 and my son is 39. We have both recently had excessive gassy and noisy and painful intestines. This has occured for about 3 or 4 weeks. The only thing that has helped is Maalox Total Relief with Bismuth Subsalicylate. We also have had very black stools. At first I thought it might have been the peanut butter scare but we've been careful about that. My diahrrea has been a little at the time and very irritating. Does anyone have any ideas about what could be causing this? We both have irritable bowel sydome but I've never experienced anything like this. I'm usually constipated and he's usually the opposite.

Loading...

I'm sorry I can't be of much help, but the black stool is most likely being caused by the Maalox.

Have you two eaten anything different than you would normally eat? Try any new foods? Buy a different brand of a food item?

Sorry I'm not that helpful...

--LinZ
Reply

Loading...